# SDR AALA202103059024

- Difficulty date: January 24, 2021
- Submitted: March 6, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 0.925 INCH CRACK ON SHEAR PLATE AT FR 69 PLUS 4 INCHES AND STR 23R. REPLACED SHEAR PLATE IAW A321 SRM 51-42-11-801, 51-72-11-911-001 AND DRAWING #D53474180.
